# SDR CALA2020033000739

- Difficulty date: March 27, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N811UA
- Make and model: Airbus A319-131
- Aircraft serial: 847
- Aircraft time: 70,417 hours, 29,924 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D5311423620191
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FRAME 16 STOP FITTING NO 7 INBOARD UPPER AND LOWER HOLE IS CRACKED IN THE INTERCOSTAL LAYER PER HAECO LCQ NR LP 9290113 GENERATED REMOVED AND REPLACED R1 DOOR FR16 #7 DOOR STOP INTERCOSTAL IAW A 319 SRM 51-72-11-911-001.
